Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Prime entire functions

Author: Fred Gross
Journal: Trans. Amer. Math. Soc. 161 (1971), 219-233
MSC: Primary 30A66
MathSciNet review: 0291456
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Factorizations of various functions are discussed. Complete factorizations of certain classes of functions are given. In particular it is shown that there exist primes of arbitrary growth.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A66

Retrieve articles in all journals with MSC: 30A66

Additional Information

PII: S 0002-9947(1971)0291456-2
Keywords: Primes, factors, factorization, meromorphic functions
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia